Alert archive / Maine / Gale Warnings in 2016

Gale Warning 7, NWS Caribou, ME

February 2, 2016

NWS Caribou, ME issued this gale warning at Feb 2, 2016, 3:46 AM EST. It took effect at Feb 3, 2016, 3:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 2, 2016, 3:46 AM EST (08:46 UTC)
In effect from
Feb 3, 2016, 3:00 PM EST
Expired
Feb 4, 2016, 4:23 AM EST
In force
13 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

324 
WHUS71 KCAR 020846
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
346 AM EST TUE FEB 2 2016

ANZ050-051-021700-
/O.CAN.KCAR.SC.Y.0014.000000T0000Z-160202T1200Z/
/O.UPG.KCAR.GL.A.0003.160203T1500Z-160204T0900Z/
/O.NEW.KCAR.GL.W.0007.160203T2000Z-160204T0900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
346 AM EST TUE FEB 2 2016

...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...SOUTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT.
  SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-021700-
/O.UPG.KCAR.GL.A.0003.160203T1500Z-160204T0900Z/
/O.NEW.KCAR.GL.W.0007.160203T2000Z-160204T0900Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
346 AM EST TUE FEB 2 2016

...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 
  KT. SEAS 4 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
6 follow-up statements
157 
WHUS71 KCAR 022011
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
311 PM EST TUE FEB 2 2016

ANZ050>052-030415-
/O.EXT.KCAR.GL.W.0007.160203T2000Z-160204T1000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
311 PM EST TUE FEB 2 2016

...GALE WARNING NOW IN EFFECT FROM 3 PM WEDNESDAY TO 5 AM EST
THURSDAY...

* WINDS AND SEAS...SOUTH WINDS 30 TO 40 KT WITH GUSTS UP TO 50 
  KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
396 
WHUS71 KCAR 030833
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
333 AM EST WED FEB 3 2016

ANZ050>052-031645-
/O.CON.KCAR.GL.W.0007.160203T2000Z-160204T1000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
333 AM EST WED FEB 3 2016

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 AM EST THURSDAY...

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
647 
WHUS71 KCAR 031950
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
250 PM EST WED FEB 3 2016

ANZ050>052-040400-
/O.CON.KCAR.GL.W.0007.160203T2000Z-160204T1000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
250 PM EST WED FEB 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY...

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
832 
WHUS71 KCAR 040148
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
848 PM EST WED FEB 3 2016

ANZ050>052-041000-
/O.CON.KCAR.GL.W.0007.000000T0000Z-160204T1000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
848 PM EST WED FEB 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY...

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
909 
WHUS71 KCAR 040754
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
254 AM EST THU FEB 4 2016

ANZ052-041600-
/O.CAN.KCAR.GL.W.0007.000000T0000Z-160204T1000Z/
/O.NEW.KCAR.SC.Y.0015.160204T0754Z-160205T0800Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
254 AM EST THU FEB 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 6 FEET...SUBSIDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-041000-
/O.CON.KCAR.GL.W.0007.000000T0000Z-160204T1000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
254 AM EST THU FEB 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
666 
WHUS71 KCAR 040923
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
423 AM EST THU FEB 4 2016

ANZ050-051-041730-
/O.CAN.KCAR.GL.W.0007.000000T0000Z-160204T1000Z/
/O.EXA.KCAR.SC.Y.0015.000000T0000Z-160205T0800Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
423 AM EST THU FEB 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 8 TO 11 FEET...SUBSIDING TO 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-041730-
/O.CON.KCAR.SC.Y.0015.000000T0000Z-160205T0800Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
423 AM EST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 2, 12:40 AM EST, 3 hours 6 minutes earlier.

Area forecast discussion, Feb 2, 12:40 AM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1240 AM EST TUE FEB 2 2016

.SYNOPSIS...
HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER ON TUESDAY WITH
MORE SEASONAL TEMPERATURES EXPECTED. AN AREA OF LOW PRESSURE WILL
TRACK NORTH OF THE REGION ON WEDNESDAY. SNOW WILL CHANGE OVER TO
RAIN DURING THE DAY ON WEDNESDAY WITH STRONG WINDS ON THE COAST.

&&

.NEAR TERM /THROUGH TUESDAY/...
1230 AM UPDATE: HRLY TEMPS AND SKY CONDITIONS WERE ADJUSTED USING
THE ADJLAV FOR TEMPS/DEWPOINTS AND CANADIAN GEM/RAP BLEND FOR SKY
THROUGH 12Z. IR SATL IMAGERY SHOWED SOME ENHANCED CLOUDS(HIGH
BASED) MOVING ACROSS DOWNEAST AND COASTAL AREAS IN ASSOCIATION W/A
700MB JET STREAK. LATEST TRENDS SHOW THOSE CLOUDS THINNING OUT. NW
WINDS WILL BE STAYING UP OVERNIGHT AT AROUND 10 MPH KEEPING TEMPS
FROM DROPPING TOO LOW.

ORGNL DISC: SURFACE COLD FRONT IS CURRENTLY PUSHING THROUGH THE
STATE...BRINGING A PERIOD OF GUSTY WINDS...AS WARM SURFACE
TEMPERATURES ARE ALLOWING WITH DEEP MIXING FOR THIS TIME OF YEAR.
WINDS WILL SUBSIDE AS THE SUN SETS AND MIXING DIMINISHES THIS
AFTERNOON. SURFACE HIGH PRESSURE WILL BUILD OVER THE REGION
TONIGHT WITH TEMPERATURES DROPPING OFF QUICKLY...WITH LOWS STILL
ABOVE AVERAGE...BUT IN THE LOW TEENS NORTH AND 20S DOWNEAST. NICE
DAY EXPECTED TOMORROW WITH SURFACE HIGH PRESSURE IN CONTROL WITH
MOSTLY CLEAR SKIES. HIGHS WILL BE CLOSER TO SEASONAL NORMS BUT
STILL ABOUT 5 DEGREES ABOVE NORMAL.

&&

.SHORT TERM /TUESDAY TONIGHT THROUGH THURSDAY/...
POTENT SYSTEM TO IMPACT THE AREA WEDNESDAY INTO WEDNESDAY EVENING
AS A FAIRLY STRONG LOW PASSES TO OUR WEST.

VERY STRONG WINDS ALOFT, BUT STABLE PROFILE MAY KEEP THE STRONGEST
WINDS FROM REACHING THE SURFACE. TENTATIVELY HELD OFF ON HIGH
WIND WATCH SINCE AT THIS POINT, THINK THAT WINDS WILL MORE LIKELY
BE HIGH END ADVISORY LEVEL AND MAINLY ALONG THE COAST. AM GOING TO
ISSUE A GALE WATCH, ALTHOUGH CAN'T RULE OUT MINIMAL STORM FORCE
WINDS.

MOST AREAS WILL SEE A LEAST A LITTLE SNOW BEFORE THE WARM AIR
SURGES NORTH ENOUGH TO CHANGE THINGS OVER TO RAIN. THE MOST SNOW
WILL BE OVER THE NORTH AND COME WEDNESDAY MORNING TO EARLY
AFTERNOON. EXPECT AS MUCH AS 3 TO 5 INCHES BEFORE THE CHANGEOVER,
WITH ONLY ABOUT AN INCH TOWARD BANGOR. EXPECT THE CHANGEOVER TO
RAIN TO BE PRETTY FAST WITH ONLY AN HOUR OR TWO OF MIXED
PRECIPITATION IN BETWEEN. ALL AREAS SHOULD BE RAIN BY MID EVENING
WEDNESDAY.

EXPECT TEMPS IN THE UPPER 30S TO MID 40S WEDNESDAY NIGHT INTO
THURSDAY. DRY ON THURSDAY AND BREEZY BEHIND THE SYSTEM.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE BUILDING INTO THE EAST AND RIDGING NORTH INTO NEW
ENGLAND WILL BRING CLEAR TO PARTLY CLOUDY, SEASONABLY COLD AND DRY
WEATHER FRIDAY NIGHT INTO SATURDAY. A SMALL CLIPPER LOW TRACKING
FROM ONTARIO INTO WESTERN QUEBEC FRIDAY NIGHT WILL THEN BRING
INCREASING CLOUDS. SOME SNOW SHOWERS WILL BE LIKELY LATER SATURDAY
INTO SATURDAY NIGHT AS THE LOW TO OUR NORTH PULLS AN OCCLUSION
THROUGH. EVEN THOUGH THE LOW IS PASSING TO OUR NORTH, TEMPERATURES
ARE EXPECTED TO REMAIN COLD ENOUGH ACROSS THE REGION FOR MOSTLY SNOW
SHOWERS. A STRONG COLD FRONT WILL THEN CROSS THE AREA EARLY SUNDAY
MORNING FOLLOWED BY COLD AND DRY WEATHER SUNDAY THROUGH SUNDAY
NIGHT. OUR FOCUS THEN TURNS TO A LARGE TROUGH OF LOW PRESSURE
APPROACHING FROM THE WEST EARLY NEXT WEEK. LOW PRESSURE WILL
APPROACH FROM THE GREAT LAKES ON MONDAY AS SECONDARY LOW PRESSURE
FORMS ALONG THE MID ATLANTIC COAST. IF THE GREAT LAKES LOW REMAINS
DOMINANT, WE WILL HAVE SNOW OR MIXED PRECIPITATION CHANGING TO RAIN
BUT IF A SECONDARY LOW CAN FORM AND STRENGTHEN TO OUR SOUTH WE
WILL HAVE A CHANCE FOR SIGNIFICANT SNOW, UNLESS THE SOUTHERN LOW
SLIDES TOO FAR TO OUR SOUTH OUT TO SEA WHICH IS ALWAYS A RISK WITH
OUR SPLIT FLOW PATTERN THIS WINTER. FOR NOW IT IS TOO EARLY TO
TELL WHICH WILL DOMINATE, BUT THE TIME FOR PRECIPITATION LOOKS
LIKE IT WILL BE FROM LATE MONDAY NIGHT THROUGH TUESDAY WITH
UNSETTLED WEATHER POSSIBLY CONTINUING INTO WEDNESDAY.

&&

.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: GUSTY WINDS WILL QUICKLY SUBSIDE AFTER 22Z THIS
EVENING. HIGH PRESSURE WILL BE IN CONTROL OF THE REGION TOMORROW
WITH LIGHT NORTHWEST WINDS AND VFR CONDITIONS EXPECTED.

SHORT TERM: MVFR DETERIORATING TO IFR AREAWIDE WEDNESDAY
MORNING. IFR UNTIL WEDNESDAY EVENING, THEN GRADUALLY IMPROVING TO
VFR ON THURSDAY. MAIN CONCERN FOR AVIATION WILL BE SIGNIFICANT LOW
LEVEL WIND SHEAR WEDNESDAY INTO WEDNESDAY EVENING.

&&

.MARINE...
NEAR TERM: 925 PM UPDATE...ONLY CHG THIS UPDATE WAS TO DROP THE
CURRENT SCA FOR THE INNER HARBOR/BAY MZ052 BASED ON LATEST NEARBY
BUOY OBS SHOWING WINDS AND SEAS BLO SCA THRESHOLDS.

ORGNL DISC...SCA IN EFFECT WITH WESTERLY WINDS BECOMING NORTHWEST
TONIGHT AS THE SURFACE COLD FRONT PUSHES OFF THE COASTAL WATERS.
HIGH PRESSURE WILL BUILD OVER THE WATERS ON TUESDAY...WITH
DIMINISHING WAVES AND WIND SPEEDS THROUGH THE DAY.

SHORT TERM:
PROBABLY GALES LATE WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT,
THEN GRADUALLY DECREASING BELOW SMALL CRAFT LEVELS LATE THURSDAY.
SEAS WITH THE WEDNESDAY SYSTEM SHOULD PEAK AROUND 13 FEET
WEDNESDAY NIGHT AWAY FROM THE IMMEDIATE COAST. NO COASTAL FLOODING
CONCERNS.

&&

.HYDROLOGY...
SOME MINOR BREAKUP OF RIVERS AND STREAMS IS POSSIBLE LATE WEDNESDAY
INTO THURSDAY WITH ABOVE FREEZING TEMPERATURES. SNOW CHANGING TO
RAIN IS ALSO EXPECTED WEDNESDAY, WITH PRECIPITATION TOTALS AROUND
THREE QUARTERS OF AN INCH. AT THIS TIME, WE DON'T ANTICIPATE ANY
MAJOR IMPACTS FROM FLOODING, BUT IT IS SOMETHING TO KEEP AN EYE
ON.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT
     FOR ANZ050>052.
     SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR ANZ050-
     051.

&&

NEAR TERM...HEWITT
Hazardous weather outlook, Feb 2, 3:44 AM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
344 AM EST TUE FEB 2 2016

MEZ001>006-010-011-015-031-032-030845-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
344 AM EST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN
MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SNOW IS EXPECTED TO OVERSPREAD THE REGION WEDNESDAY MORNING.
ACROSS NORTHERN AREAS...THE SNOW WILL MIX WITH AND CHANGE TO A
WINTRY MIX BEFORE CHANGING TO ALL RAIN LATE WEDNESDAY AFTERNOON.
ACROSS CENTRAL AND DOWN EAST AREAS...EXPECT SNOW TO CHANGE TO ALL
RAIN DURING WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ029-030-030845-
COASTAL HANCOCK-COASTAL WASHINGTON-
344 AM EST TUE FEB 2 2016

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ016-017-030845-
INTERIOR HANCOCK-CENTRAL WASHINGTON-
344 AM EST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-030845-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
344 AM EST TUE FEB 2 2016

...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 3:30 AM ESTHigh Wind WatchCARHancock, Washington12 hr
Feb 2, 3:29 PM ESTHigh Wind WarningCARHancock, Washington35 hr
Feb 2, 3:48 PM ESTWinter Weather AdvisoryCARAroostook, Penobscot, Piscataquis, Somerset32 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.